Swamp56 Posted October 31, 2009 Share Posted October 31, 2009 This is actually getting annoying, since I hate the feeling of being tired. It seems that no matter when I take my medicine, no matter at what dose (I've tried 200mg am - 200mg afternoon - 200mg pm, 200mg am - 400mg pm, 600mg pm), I'm sedated almost constantly. This interferes with my schoolwork, studying, my non-existant social life, and almost every aspect of everything. The hospital closest to me in Hartford, CT rejected me from their services for weird reasons, and we're trying to investigate it, since the university psychiatrist is going to talk to them and figure out why they did that (he can't see me though since he's overloaded with patients). All the psychiatrists who practice privately in the area don't take insurance. All of this has left me without a psychiatrist at a time in which seeing one almost weekly is important. I really don't know what to do, but this sedation is pissing me off. I can't go off my meds either. Last time I did that...well...most people who are active in chat remember that. Link to comment Share on other sites More sharing options...
This topic is now archived and is closed to further replies.